Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    14
  • views
    8469

Entries in this blog

 

Claravis (Accutane) Day 8

Oof. My lips are kind of unbearably dry, even with the un-petroleum jelly. I'm going to Safeway today to get a stick of Dr. Dan's lip balm, hopefully that will help. I decided to take my pill early today, because I'll be going out this evening when I would usually take it. I just swallowed it with lunch. My mouth and chin area is the worst right now. It's as bad as it's ever been, although none of the zits are pimples - just lots of painful, itchy, small zits, and tightness and dryness

RegiMan

RegiMan

03/22/12

 

Day 7 Continued

My skin has been so greasy today. I think it's probably from the moisturizer. It was driving me nuts. I just took a shower and washed my face, so I'm trying something, out of curiosity - I haven't left off moisturizer since starting accutane, so I don't know how dry my skin is (and it doesn't seem too dry yet, aside from my lips) so I'm not putting moisturizer on now, to see what happens. It's currently 6:30. In half an hour or so I'll finish writing this and let you know what happens.

RegiMan

RegiMan

03/22/12

 

Claravis (Isotretinoin) Day 6-7

Day 6: I was SOOOOOOOO sore from running and hiking the day before. Not unusually sore, but sore nonetheless. My face was pretty sore too. I tried putting on the sunscreen under the moisturizer yesterday morning... it wasn't really any better than the other way around. Furthermore, I didn't really need to wear sunscreen yesterday, so overall it was just unnecessary gunk on my face My mouth and the area around it are tight and dry, and my lips are becoming especially dry - but not crac

RegiMan

RegiMan

03/21/12

 

Claravis (Isotretinoin) Day 5

Day 5: Took my fourth pill last night. I went for a run on Saturday and I hope to go for one today as well. When I was on the antibiotic minocycline, I tended to get a little woozy or lightheaded when running (especially if I went right after taking it or on an empty stomach). That's not happening with Claravis, which I'm happy about. I also went for a nice hike today, lots of uphill, and that felt pretty good. I used my new sunscreen, which is Coppertone Kids Pure & Simple 50 spf.

RegiMan

RegiMan

03/20/12

 

Claravis (Isotretinoin) Day 3

WEEE, it's spring break!! This is the morning of my 3rd day on Claravis (so I've still only taken two 40 mg capsules; I'll take the third tonight). I just tried shaving for the first time while being on the drug, which went fine. I just shaved smoothly and carefully and tried not to cut open any zits, and succeeded in leaving my skin intact. As Acne.org recommends, I shave with a 2-blade razor (I use a Gillette Trac 2, which works fine, although I wouldn't necessarily rate it amazingly or

RegiMan

RegiMan

03/17/12

 

Claravis (Accutane) Day 1

Well, I got my 30-day supply of Claravis today. Unfortunately our insurance deductible is kind of high (and it's early in the year) so the co-pay was a lot more expensive than I was expecting. Oh well, you do whatcha gotta do. I'm only taking 1 pill (40 mg) a day to start, so I took my first one earlier tonight. It's too early to know how it will affect me of course, but no vomiting or anything so far - which I figure is a good sign Also, the irritation on my skin seems to be lessenin

RegiMan

RegiMan

03/16/12

Last Reply:
03/16/12

 

Waiting...

Tomorrow morning I go in for my blood tests; hopefully it won't be too long before I get my accutane prescription. I'm experiencing continued irritation/itching on my skin, although I've stopped using the atralin (tretinoin) gel. I'm currently washing with Neutrogena face wash, treating with a 2% sal acid gel and a little AHA+, using a Neutrogena sunscreen that is somewhat irritating (I'm getting a better one soon), and using hydrocortizone cream to manage the itching, which is worst a

RegiMan

RegiMan

03/12/12

 

Isotretinoin

Today I went to see my dermatologist for a follow-up on my skin. It's been about two months using Atralin (topical tretinoin gel), and for the first month I was on minocycline. I also switched back to Neutrogena face wash at the derm's request. My face is sore, itchy, dry in some places, oily in others, and my acne is not improving. It turns out I was supposed to refill my prescription of minocycline for another month (this wasn't made very clear to me, just a miscommunication I gues

RegiMan

RegiMan

03/09/12

 

Update

Hello, It's been a few months since I tried to desensitize my skin to benzoyl peroxide again; unfortunately it completely flopped. I still seem to have an allergy to it, and I can't use it at effective levels, maybe not at any level. All I can say is this is the most frustrating thing I've ever faced in my acne experience, next to having acne in the first place. To find a solution, only to have it become the source of a new problem, makes you want to scream. Anyways. It had been a

RegiMan

RegiMan

02/10/12

 

Update

Hello, It's been a few months since I tried to desensitize my skin to benzoyl peroxide again; unfortunately it completely flopped. I still seem to have an allergy to it, and I can't use it at effective levels, maybe not at any level. All I can say is this is the most frustrating thing I've ever faced in my acne experience, next to having acne in the first place. To find a solution, only to have it become the source of a new problem, makes you want to scream. Anyways. It had been a

RegiMan

RegiMan

02/10/12

 

Update

Hello, It's been a few months since I tried to desensitize my skin to benzoyl peroxide again; unfortunately it completely flopped. I still seem to have an allergy to it, and I can't use it at effective levels, maybe not at any level. All I can say is this is the most frustrating thing I've ever faced in my acne experience, next to having acne in the first place. To find a solution, only to have it become the source of a new problem, makes you want to scream. Anyways. It had been a

RegiMan

RegiMan

02/10/12

Last Reply:
02/13/12

 

Alternate Bp

Tonight I decided, on a bit of a whim, to try using some of the BP I used before I started the Regimen. It's 10% BP gel from CVS, and the ingredients aren't great (plus it's 10% instead of 2.5%), but I have this feeling that I'm not going to react to it as much as the Acne.org BP. It's the stuff I started out with on this mission to desensitize my skin to BP. I put on all little more than I was using of the Acne.org BP. We'll see what happens; if I don't react I'll keep using it and perhaps the

RegiMan

RegiMan

11/02/11

 

Uh-Oh...

Ok, last night I got a little carried away... I'm trying to be really really reeeeeally patient and not use too much BP, since my skin needs to completely readjust to it. Anyway, last night I put on perhaps a little more than I ought to have done, and this morning I have two areas of fairly irritated skin that resemble the rash I got when I was reacting to the BP the first time. They don't seem to be too terribly irritated, but they do itch and they feel a little numb, so I don't think I can wri

RegiMan

RegiMan

10/30/11

Last Reply:
11/03/11

 

Greetings, Internet.

Good morning to anyone who decides to read this. I've decided to start this little blog because of some difficulties that I've been having with the Regimen that I'd like to share. I've had moderate acne since about age... 14. I got acne when I was 12, but it was pretty mild at first. In its undisturbed state, my skin is pretty oily, I sweat a lot, and I'm fairly pale so I burn if I don't wear sunscreen. Over the years, I've used BP, salicylic acid, clindamycin, Retin-A, tea tree oi

RegiMan

RegiMan

10/28/11

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×